# SDR R61A201605010375

- Difficulty date: May 1, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,885 hours, 16,337 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING SPAR 3 STUB FITTING SHOWS CRACK LIKE INDICATIONS. REAMED HOLE HFEC INSPECTED CRACK LIKE INDICATIONS R & R FASTENER IAW ETD 2016-170-046114.
